# SDR HEEA064310

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6300 · Main Rotor Drive System
- Part: Universal
- Part number: 406310405101
- Condition: Loose
- Location: Main Rotor
- Part time: 1,474 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIVERSAL HAD EXCESSIVE PLAY.   REFERENCE:  DMR NR 686219.
